# SDR MZZA99136

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 720-724
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A .75 INCH LONG CRACK WAS FOUND ON FUSELAGE SKIN BETWEEN STRINGER 28R AND BS 720A PLUS 4.  THE CORRODED SKIN WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAPTER 53-30-03 FIG 3.  (M)
